Maybe yes and maybe no. You should have it looked at. Women often use Lugol's solution for breast health.
If the multiple lumps in your breasts have been tested by Mammogram or Ultrasound and proven to be simple cysts,then you have nothing to worry about.
These cysts are related to the increasing hormonal fluctuations.
Avoiding caffeine, (Coffee,chocolate and colas) salty food and fatty food can lessen the pain and also shrink the cysts.Evening Primrose oil could also help.
For what concerns the other medication you are taking,I suppose you mean Voltaren,I think you should talk to your doctor about it.This medication is a non-steroidal anti-inflammatory drugs that has many side effects, including unusual bleeding or bruising.
Of course this is just guessing on my part,but you should contact your doctor to know exactly what is causing the pain and the bruise on the back of your shoulder.
We in this Forum are not doctors, we are just volunteer members trying our best to help other women and men with breast issues,and I am sorry if I cannot be more helpful with your other medical problems.
Please see your doctor okay?
This excellent information was given by "bluebutterfly2222"as a word of caution concerning "Lugol's Solution" (Iodine supplement)
"Iodine supplements are used to treat iodine deficiency, which is more common in developing countries that lack iodine-rich soil.
However, iodine deficiency is rare in the United States due to the availability of iodized salt and other iodine-rich foods.
The University of Maryland Medical Center, or UMMC, advises you to never use iodine supplements to treat a perceived deficiency unless your treating physician recommends them."
Just adding to the excellent posting and advice given by "zouzi" .... I doubt the bruise/"blue thick spot" on your shoulder would have anything to do with the lumps that you say have been found in your breast. I too believe it would be wise to see your Dr. about the pain and "blue spot" as well as for a Mammogram and/or Ultrasound to ck. on the breast lumps IF the latter has not already been done. It is always wise to inform your Dr. of any and all medications or suppliments that you are taking as this can be a factor in diagnosing a current problem. Regards ...
Iodine deficiency is common in the U.S. because they stopped using iodine in bread and substituted it with bromate. Also the fluoride and bromides in tap water displace iodine. Another reason for deficiencies has to do with pressure to use less salt in our food. Look for modern studies to support your stance. There aren't any.
Just a reminder: Iodine supplements should never be taken unless tests have confirmed a deficiency, and a doctor has ordered supplementation, due to the possibility of iodine overdose.
Important Information About An Iodine Overdose
An accidental iodine overdose from supplements or medications that exceed one gram can cause a burning sensation in the mouth, stomach and throat, abdominal pain, vomiting, nausea, weak pulse, diarrhea and coma.
It is safe to say that it is difficult to suffer from an iodine overdose from only consuming food sources without additional supplements. An average consumed amount of iodine daily for a woman is 210 mcg and 300 mcg at most for a man. High intakes of iodine that come from food are generally tolerated by most people without any difficulty.
In certain circumstances however, consumption of excessive amounts of iodine can inhibit synthesis of the thyroid hormone. This leads to the thyroid gland being enlarged and an excessive intake of iodine can cause thyroid papillary cancer or hyperthyroidism.
It is very important to mention that if you happen to have autoimmune thyroid disease or at some point if your life you have suffered from an iodine deficiency, you are more susceptible to risks of an excessive iodine consumption. Therefore, monitoring your intake is important to avoid an iodine overdose.
An iodine overdose can bring a number of different symptoms.
No urine output
Shortness of breath